# SDR ASMF20190614013

- Difficulty date: May 23, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 17,505 hours, 6,299 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 272A155416
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, TECHNICAL PERSONNEL DETECTED A HYDRAULIC LEAK IN LINE OF SPOILER NUMBER 8; SO THE SPOILER NUMBER 8 HYDRAULIC LINE WAS TIGHTENED IAW AMM 20-10-51; AT MEX, AS A PRECAUTIONARY ACTION, THE ACTUATOR HYDRAULIC LINE P/N 272A1554-16 WITH S/N S/S WAS REPLACED IAW AMM 27-61-50, TESTED CORRECT.
